# SDR GLB2008F00017

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 31,798 hours, 37,113 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM "STL" PILOTS REPORTED THAT WHILE FLYING LEVEL AT 7000, AS PILOTS ACCELERATED THROUGH 200KIAS, LT ENG TORQUE BEGAN TO FLUTTER CONSTANTLY 50FT/LBS AND EXPERIENCED MULTIPLE DROPS OF +/-100 FT/LBS.  ALL OTHER ENG INDICATIONS NORMAL, +300 FT LB SURGE EXPERIENCED ON SHORT FINAL.  MAINTENANCE REMOVED, INSPECTED, RE-INSTALLED THE COMPRESSOR BLEED VALVE IAW P&W MM 75-30-00.  OPERATIONAL CHECKS GOOD ON GROUND RUN.
